MAUDE Adverse Event Report: CAREFUSION EXTENSION SETS; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION EXTENSION SETS; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 20022
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics not provided.
 
Event or Problem Description
It was reported that microbore tubing was noted to be leaking in the pediatric area.Although requested, there were no further details or information provided and no report of harm.
 
Additional Manufacturer Narrative
The suspect extension set model 20022 lot unknown was not received from the customer for inspection and testing.Received from the customer were two new associate sealed in package extension sets model 20022 lot 19025720.The customer¿s report of the microbore tubing was noted to be leaking was not confirmed.The sets were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.No abnormalities were observed on the sets during visual inspection.Functional testing showed no anomalies.The root cause of the customer's report could not be identified.
 
Event or Problem Description

Brand Name
EXTENSION SETS
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8746370
Report Number9616066-2019-01798
Device Sequence Number2040649
Product Code FPA
UDI-Device Identifier10885403233265
UDI-Public10885403233265
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20022
Device Catalogue Number20022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1